# SDR QXEA2012121901719

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 22,999 hours, 23,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Part serial: MAL0199
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LOWERED GEAR AND RECEIVED AN UNSAFE RED LIGHT ON RT MAIN AND YELLOW GEAR DOOR LIGHT ON SAME.   OTHER GEAR INDICATION WAS NORMAL.  MISSED APPROACH AND WITHIN JUST A FEW MINUTES BOTH LIGHTS WENT OUT.  RAISED GEAR NORMAL.  LOWERED GEAR FOR NEXT APPROACH AND ALL WAS NORMAL.  LANDING UNEVENTFUL.  REPLACED THE NR 1 AND NR 2 MLG UPLOCK ASSYS.  OPS AND LEAK CHECK GOOD.  RETURNED TO SERVICE.
